Imperial College London

ProfessorPeterSchmid

Faculty of Natural SciencesDepartment of Mathematics

Chair in Applied Mathematics
 
 
 
//

Contact

 

peter.schmid

 
 
//

Location

 

753Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{HENNINGSON:1994:10.1063/1.868109,
author = {HENNINGSON, DS and SCHMID, PJ},
doi = {10.1063/1.868109},
journal = {PHYSICS OF FLUIDS},
pages = {2862--2864},
title = {A NOTE ON MEASURES OF DISTURBANCE SIZE FOR SPATIALLY EVOLVING FLOWS},
url = {http://dx.doi.org/10.1063/1.868109},
volume = {6},
year = {1994}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - HENNINGSON,DS
AU - SCHMID,PJ
DO - 10.1063/1.868109
EP - 2864
PY - 1994///
SN - 1070-6631
SP - 2862
TI - A NOTE ON MEASURES OF DISTURBANCE SIZE FOR SPATIALLY EVOLVING FLOWS
T2 - PHYSICS OF FLUIDS
UR - http://dx.doi.org/10.1063/1.868109
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1994NZ15400031&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 6
ER -